Wu, Zhongtao (2011) Cosmetic surgery in L–space homology spheres. Geometry and Topology, 15 (2). pp. 1157-1168. ISSN 1465-3060 http://resolver.caltech.edu/CaltechAUTHORS:20110822-152852180
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20110822-152852180
Let K be a nontrivial knot in S^3, and let r and r′ be two distinct rational numbers of same sign. We prove that there is no orientation-preserving homeomorphism between the manifolds S_r^3(K) and S_r′^3(K). We further generalize this uniqueness result to knots in arbitrary L–space homology spheres.
|Additional Information:||© 2011 Geometry & Topology Publications. Received: 4 October 2010; Revised: 11 April 2011; Accepted: 3 May 2011; Published: 22 July 2011. Proposed: Rob Kirby. Seconded: Danny Calegari, Joan Birman.|
|Subject Keywords:||Dehn surgery, cosmetic surgery, Heegaard Floer homology|
|Classification Code:||MSC: Primary: 57M25, 57M27|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||23 Aug 2011 22:45|
|Last Modified:||26 Dec 2012 13:30|
Repository Staff Only: item control page